How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42864
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I am a dialysis paitent whenever i get my treatment i get

Customer Question

I am a dialysis paitent whenever i get my treatment i get pain in my belly and runing to the bathroom often would could be the cast.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

are you getting peritoneal dialysis? or hemodialysis.

perionteal dialysis can often irritate the peritoneal abdominal cavity and can cause pain in your belly and fatigue.

cast can form in your kidneys if you kidneys are not working well and if not enough fluid or urine is running through them.

your kidneys are most likely not working well if you are getting dialysis.

you might benefit from an abdominal CT scan to look inside of your abdomen.

let me know if you have questions.

Expert:  Dr. Thomas, MD replied 1 year ago.

Hello

Diarrhea, over time, is a side effect of hemodialysis, not simply peritoneal.

This is a common complaint of dialysis patients.

In addition, dialysis patients are more subject to infection of the bowel...

Therefore, this needs to be presented to your doctor.

Since it comes and goes, it is likely a dialysis side effect.

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Expert:  Dr. David replied 1 year ago.

This is Dr. David

another possible cause of diarrhea is an intestinal bacteria disorder, which may be caused by dialysis

good intestinal bacteria can help people absorb the nutritions and promote digestion

when patients on dialysis, the balance of these bacteria can be disturbed and diarrhea will appear as a result of digestive disorder

a stool test can check for bad bacterial overgrowth in the bowels causing diarrhea.

diabetes can increase your risks for diarrhea.

have you had your stools tested for bacterial infections?